# SDR SWAA2020012840837

- Difficulty date: January 18, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A3233
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INNER DOUBLER CORRODED BETWEEN BS. 500 TO BS. 500A, BL 0.  R&R INNER DOUBLER IAW SRM AND DWG.
